# SDR RAIA2019111480002

- Difficulty date: November 8, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 41,253 hours, 26,126 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RH FLOOR SILL HAS CORROSION ON UPPER SURFACE AT FRAME 30-          REMOVED RH FLOOR SILL AT FRAME 30. INSTALLED RH FLOOR SILL AT FRAME 30.
